Has anyone experienced this sensation?

Discussion in 'Fibromyalgia Main Forum' started by Cinlou, May 6, 2006.

  1. Cinlou

    Cinlou New Member

    I hope I can explain this, I'm sure going to try.
    I have been taking elavil, trazadone for sleep and to help the pain. Anyway, it seems to help the stiffness and pain in the morning.
    My pain and stiffness gets worse as the day goes on, and after sitting for a prolonged period of time.
    I have noticed when I get up during the night I have no pain as I stand up, then I can feel this heaviness and pain start in my head
    floating on down kind of like a liquid flowing down. I feel very heavy and achey. This is so weird.
    Before I was prescribed the meds I woke up heavy, achey and in pain all the time.
    So strange, just wondering if anyone knows what this is?
    Cindy

  2. sfrazier

    sfrazier New Member

    It sounds to me like as you get up your pain meds are wearing off and you body slowly gets back to the heavy, achy pain. Check the side effects of the drugs you are taking just to make sure....SueF
  3. findmind

    findmind New Member

    Do you get weak when this happens?

    Did you say its when you get up during nite (say, for bathroom)? or when you get up after full time of sleep?

    If get weak, I'd say its a blood flow problem...you need to get up slowly...sit in bed, sit on side of bed, then wiggle feet and ankles. Then when you stand and start to walk, your body had time to circulate blood so you don't feel "draining" from brain downward.

    If after full time of sleep, may meds are to high a dose? Or, same blood flow problem there, too.

    Have had these episodes, and say a vampire got me!

    findmind